Convolution Properties for Some Subclasses of Meromorphic Functions of Complex Order

Zayed, H. M., Mostafa, A. O., Aouf, M. K. . Abstract and Applied Analysis 2015. 2015 (973613) :-

Locate this article in:

Bibtex

@article{CIS-318332,
  Author = {Zayed, H. M. and Mostafa, A. O. and Aouf, M. K.},
  Title = {Convolution Properties for Some Subclasses of Meromorphic Functions of
 Complex Order},
  Journal = {Abstract and Applied Analysis},
  Volume = {2015},
  Number = {973613},
  Year = {2015},
  Pages = {--},
  Keywords = {}
}

Similar articles